MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-577-15
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used in the same procedure.It was reported to boston scientific corporation that hydra irrigation tubing and a water jet connector was used in a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, while hydra irrigation tubing was connected to a hydra water jet connector, backflow of liquid was observed.The procedure was completed using another hydra irrigation tubing and water jet connector.There was no serious injury nor adverse patient effects reported as a result of this event and the patient was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device problem code 1522 captures the reportable event of reflux within device.Block h10: hydra irrigation tubing was received for analysis.A visual evaluation of the returned device found no issues on any rigid or flexible tubing section, the tubing junctions or the bottle cap.A function evaluation was performed, and no issues were found.Water was injected, through the device, using a syringe to check for leaks.No leaks were noticed.Additionally, no other issues were noted.The returned device review did not show evidence of the alleged issue or any defect that could have contributed to the event.Based on all gathered information, the most probable cause of the reported event is no problem detected, which indicates that the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9506177
Report Number3005099803-2019-06166
Device Sequence Number19352611
Product Code FEQ
UDI-Device Identifier00840253108456
UDI-Public00840253108456
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Model NumberSIT-577-15
Device Catalogue Number60274
Device Lot Number0000181026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1